MathSciNet Relay Station
MathSciNet bibliographic data
MR871034 34C05 (58F08 58F14)
Gasull, Armengol; Sheng, Li Ren; Llibre, Jaume Chordal quadratic systems. Rocky Mountain J. Math. 16 (1986), no. 4, 751–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement